Asymptotics of the solution of the Neumann problem for the Helmholtz operator in the exterior of a thin body of revolution
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1635-1638
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a28,
author = {G. F. Maslennikova},
title = {Asymptotics of the solution of the {Neumann} problem for the {Helmholtz} operator in the exterior of a thin body of revolution},
journal = {Differencialʹnye uravneni\^a},
pages = {1635--1638},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a28/}
}
TY - JOUR AU - G. F. Maslennikova TI - Asymptotics of the solution of the Neumann problem for the Helmholtz operator in the exterior of a thin body of revolution JO - Differencialʹnye uravneniâ PY - 1985 SP - 1635 EP - 1638 VL - 21 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_9_a28/ LA - ru ID - DE_1985_21_9_a28 ER -
%0 Journal Article %A G. F. Maslennikova %T Asymptotics of the solution of the Neumann problem for the Helmholtz operator in the exterior of a thin body of revolution %J Differencialʹnye uravneniâ %D 1985 %P 1635-1638 %V 21 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1985_21_9_a28/ %G ru %F DE_1985_21_9_a28
G. F. Maslennikova. Asymptotics of the solution of the Neumann problem for the Helmholtz operator in the exterior of a thin body of revolution. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1635-1638. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a28/